# SDR C2XA10CL120

- Difficulty date: July 26, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450956
- Aircraft time: 12,124 hours, 6,441 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 217071
- Part serial: 2001X
- Condition: Faulty
- Location: Nr 3
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ORD FLT 2301 - THE CREW REPORTED THE BRAKES PULSATE ON LANDING CAUSING THE AIRCRAFT TO SHAKE VIOLENTLY, AIRCRAFT DIFFICULT TO CONTROL.  MAINTENANCE INSPECTED ALL BRAKE ASSEMBLIES AND WHEEL SPEED X-DUCERS AND HARNESS AND REPLACED THE NR 3 BRAKE ASSEMBLY.  PERFORMED OPERATIONAL CHECKS AND PERFORMED HIGH SPEED TAXI.
